Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 1686973, 5 pages
http://dx.doi.org/10.1155/2016/1686973
Research Article

Permanence for the Discrete Competition Model with Infinite Deviating Arguments

Research Center for Science Technology and Society, Fuzhou University of International Studies and Trade, Fuzhou, Fujian 350202, China

Received 11 August 2016; Accepted 25 September 2016

Academic Editor: Zhan Zhou

Copyright © 2016 Baoguo Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoguo Chen, “Permanence for the Discrete Competition Model with Infinite Deviating Arguments,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 1686973, 5 pages, 2016. https://doi.org/10.1155/2016/1686973.